# SDR CALA2025110310853

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737924ER
- Aircraft serial: 62815
- Aircraft time: 27,260 hours, 10,280 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PACK BUSTLE DAMAGED, L1 DOOR.   ESCAPE SLIDE PACK BUSTLE  IN SERVICABLE CONDITION IAW AMM 25-66-01.
